# SDR 99ZZZX1405

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76SW
- Make and model: Amtr SEAWIND3000
- Aircraft serial: 008
- Engine: Lyc IO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 331 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, ENGINE LOST POWER. AIRCRAFT MADE EMERGENCY LANDING. NR 2 PISTON HAD HOLE THROUGH SIDE IN RING LAND AREA. NOSE SEAL DISLODGED, ALL OIL LOST OVERBOARD.  CRANKSHAFT BEARINGS OVERHEATED.  BAD MAG DROP REPAIRED BY CLEANING PLUGS PRIOR TO FLIGHT.
